Communications in Analysis and Geometry

Volume 23 (2015)

Number 3

Derived deformations of Artin stacks

Pages: 419 – 477

DOI: http://dx.doi.org/10.4310/CAG.2015.v23.n3.a1

Author

J. P. Pridham (School of Mathematics and Maxwell Institute of Mathematics, University of Edinburgh, United Kingdom)

Abstract

We generalise the techniques of derived deformations of schemes to describe derived deformations in simplicial categories. This allows us to consider deformation problems with higher automorphisms, such as chain complexes (which have homotopies) and stacks (which have 2-automorphisms).

Full Text (PDF format)